MathSciNet Relay Station
MathSciNet bibliographic data
MR683165 53C35 (53C21)
Szabó, Z. I. Structure theorems on Riemannian spaces satisfying $R(X,\,Y)\cdot R=0$. I. The local version. J. Differential Geom. 17 (1982), no. 4, 531–582 (1983).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement